# SDR REXA2024103101273

- Difficulty date: October 23, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stub Frame
- Part number: SH670338241
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD LOWER STUB FRAME BETWEEN STGR 26L TO STGR 25L AT F.S. 533 IS CORRODED.  REMOVED STUB FRAME IAW CRJ900 SRM 51-42-21-001-001-A01, INSTALLED STUB FRAME AT FS533 BETWEEN STGR 26L - STGR 25L IAW CRJ900 SRM 51-42-21--001-001-A01
